# SDR QXEA2013052101037

- Difficulty date: May 21, 2013
- Submitted: May 28, 2013
- Operation: Air carrier
- Aircraft: N413QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4060
- Aircraft time: 28,298 hours, 29,161 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING FRONT SPAR LOWER FLANGE HAS AREA OF BARE METAL WITH CORROSION AT BS YW 227.019.  REMOVED CORROSION IAW SRM 51-21-00-00-02, REV 12.   CONFIRMED BLENDED AREA CRACK FREE REF NTM 51-00-06-910-801 PT 1, REV 9.  NO MATERIAL LOSS ALLOWED, FOUND TO BE OUT OF LIMITS IAW SRM 57-20-05-00-01, REV 12.  BLENDS WITHIN LIMITS IAW RD8/4-57-2101, ISSUE 1. APPLIED SURFACE PROTECTION IAW RD8/4-57-2101 ISSUE 1.
